I have been breaking out in hives for about a month now and have no idea way. I dont have any pets nor have I been around any. I haven't eat any shellfish or anything else out the normal. Everyday is typical routine. I havent been anyway new or ate anything different. I do take medication for blood pressure and cholesterol. They are Lisinopril, Amlodipine, and Lovastatin. I have been taking these medicines for bout 6 months now. Could they be causing the hives? I didnt get any hives when I started them just been getting them everyday for the last month.
Oh and no specific situation. Just occurred out the blue on day. I brought some benadryl and that seems to help. Only helps if I take 2 pills twice a day, 2 in the morning and 2 in the evening. If I miss a dose or just take one (like I did this morning because I ran out) I break out as soon as the drug wears off.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2009 • 2 answers
Posted 16 Sep 2010 • 2 answers
Posted 22 Mar 2012 • 1 answer
Posted 31 Jul 2012 • 6 answers
Plaquenil - I have started having a terrible rash/hives I don't know what is causing it I have been?
Posted 24 Jun 2014 • 1 answer